# SDR CALA2017061901917

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 54,364 hours, 19,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 3411
- Condition: Loose
- Location: R1 Door
- Part time: 43,868 hours, 16,236 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE FWD DOOR CAME LOOSE RIGHT SIDE. REPLACED R1 DOOR SLIDE ASSY 25-66-01-400-801.
